MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.687
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 4.5 months after the dental implant was placed in ada site 13, the implant had not yet obtained oseointegration.Clinician reports bruxism.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that 4.5 months after the dental implant was placed in ada site 13, the implant had not yet obtained osseointegration.Clinician reports bruxism.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM DRIVE IMPL TI 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7249698
Report Number3008261720-2018-00587
Device Sequence Number100204
Product Code DZE
UDI-Device Identifier07898237569253
UDI-Public07898237569253
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dental Assistant
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
Report Date (Section F) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date12/05/2019
Device Catalogue Number109.687
Device Lot Number800167172G
Other Device ID Number07898237569253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/02/2018
Device Age3 MO
Event Location Other
Date Report to Manufacturer01/11/2018
Initial Date Received by Manufacturer 01/11/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR